Alert archive / Alabama / River Flood Warnings in 2013

River Flood Warning 34, NWS Birmingham, AL

May 18, 20136 counties in Alabama

NWS Birmingham, AL issued this river flood warning at May 18, 2013, 4:26 PM CDT for 6 counties in Alabama. It took effect at May 19, 2013, 12:41 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 18, 2013, 4:26 PM CDT (21:26 UTC)
In effect from
May 19, 2013, 12:41 AM CDT
Expired
May 19, 2013, 12:52 PM CDT
In force
12 hr
Issued by
NWS Birmingham, AL
Flood severity
Minor

Counties Chilton County, AL, Coosa County, AL, Elmore County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 37 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coosa River at Logan Martin Dam (CCSA1).

Action stage
465.5 ft
Minor stage
467 ft
Moderate stage
470 ft
Major stage
475 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02405200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WGUS44 KBMX 182126
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
426 PM CDT SAT MAY 18 2013

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  COOSA RIVER NEAR LOGAN MARTIN DAM AFFECTING CHILTON...COOSA...
  ELMORE...SHELBY...ST. CLAIR AND TALLADEGA COUNTIES.

.HEAVY RAINFALL HAS OCCURRED SINCE FRIDAY OVER THE COOSA RIVER DRAINAGE 
BASIN...AND A FLOOD WARNING IS NOW IN EFFECT FOR THE COOSA RIVER NEAR 
LOGAN MARTIN DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. 

&&

ALC021-037-051-115-117-121-190926-
/O.NEW.KBMX.FL.W.0034.130519T2248Z-130521T1244Z/
/CCSA1.1.ER.130519T2248Z.130520T0000Z.130521T0044Z.NO/
426 PM CDT SAT MAY 18 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COOSA RIVER NEAR LOGAN MARTIN DAM.
* FROM SUNDAY AFTERNOON TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 2 PM SATURDAY THE STAGE WAS 465.9 FEET. 
* FLOOD STAGE IS 467 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO 467 FEET BY SUNDAY
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 467 FEET...FLOODING OF SOME BOATHOUSES AND DOCKS 
  AROUND THE LAKE OCCURS.

$$
4 follow-up statements
308 
WGUS84 KBMX 190303
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1003 PM CDT SAT MAY 18 2013


...THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN 
DAM...

.HEAVY RAINFALL HAS OCCURRED SINCE FRIDAY OVER THE COOSA RIVER DRAINAGE 
BASIN...AND A FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR 
LOGAN MARTIN DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC021-037-051-115-117-121-191503-
/O.EXT.KBMX.FL.W.0034.130519T0541Z-000000T0000Z/
/CCSA1.1.ER.130519T0541Z.130519T0600Z.000000T0000Z.NO/
1003 PM CDT SAT MAY 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR LOGAN MARTIN DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SATURDAY THE STAGE WAS 466.5 FEET. 
* FLOOD STAGE IS 467.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE TONIGHT AT 467 FEET AND REMAIN NEAR 
  THAT LEVEL FOR THE NEXT SEVERAL DAYS.
* IMPACT...AT 467.0 FEET...FLOODING OF SOME BOATHOUSES AND DOCKS 
  AROUND THE LAKE OCCURS.

$$
940 
WGUS84 KBMX 190730
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 AM CDT SUN MAY 19 2013


...THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN 
DAM...

.HEAVY RAINFALL SINCE FRIDAY HAS LEAD TO RISES ALONG PORTIONS OF THE
COOSA RIVER...AND A FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR 
LOGAN MARTIN DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC021-037-051-115-117-121-191930-
/O.CON.KBMX.FL.W.0034.000000T0000Z-000000T0000Z/
/CCSA1.1.ER.130519T1200Z.130519T1200Z.000000T0000Z.NO/
230 AM CDT SUN MAY 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR LOGAN MARTIN DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 AM SUNDAY THE STAGE WAS 466.9 FEET. 
* FLOOD STAGE IS 467 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
  THIS MORNING...THEN REMAIN STEADY.
* IMPACT...AT 467 FEET...FLOODING OF SOME BOATHOUSES AND DOCKS 
  AROUND THE LAKE OCCURS.

$$
193 
WGUS84 KBMX 191349
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
849 AM CDT SUN MAY 19 2013


...THE FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR LOGAN MARTIN 
DAM...

HEAVY RAINFALL HAS OCCURRED SINCE FRIDAY OVER THE COOSA RIVER DRAINAGE 
BASIN...AND A FLOOD WARNING CONTINUES FOR THE COOSA RIVER NEAR 
LOGAN MARTIN DAM. RIVER LEVELS ARE EXPECTED TO FLUCUATE AROUND 467 FEET
FOR THE NEXT FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC021-037-051-115-117-121-200149-
/O.CON.KBMX.FL.W.0034.000000T0000Z-000000T0000Z/
/CCSA1.1.ER.130519T1640Z.130519T1800Z.000000T0000Z.NO/
849 AM CDT SUN MAY 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR LOGAN MARTIN DAM.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 466.9 FEET. 
* FLOOD STAGE IS 467 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 467 FEET BY THIS AFTERNOON. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* IMPACT...AT 467 FEET...FLOODING OF SOME BOATHOUSES AND DOCKS 
  AROUND THE LAKE OCCURS.

$$
088 
WGUS84 KBMX 191752
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1252 PM CDT SUN MAY 19 2013


...THE FLOOD WARNING IS CANCELLED FOR LOGAN MARTIN LAKE ON THE 
COOSA RIVER...

.LOGAN MARTIN LAKE HAS CRESTED AND IS BEGINNING TO FALL SLOWLY FOLLOWING
THE HEAVY RAINFALL OF THIS WEEKEND.  THE FLOOD WARNING IS NO LONGER IN
EFFECT FOR LOGAN MARTIN LAKE...BUT MINOR OVERFLOW WILL CONTINUE THE NEXT
FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC021-037-051-115-117-121-191822-
/O.CAN.KBMX.FL.W.0034.000000T0000Z-130519T1752Z/
/CCSA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1252 PM CDT SUN MAY 19 2013

THE FLOOD WARNING IS CANCELLED FOR
  LOGAN MARTIN LAKE ON THE COOSA RIVER.
* AT 11 AM SUNDAY THE STAGE WAS 466.8 FEET. 
* FLOOD STAGE IS 467 FEET. 
* FORECAST...LOGAN MARTIN CRESTED NEAR FLOOD STAGE AT 467.98 EARLY
  THIS MORNING AND HAS BEGUN TO FALL SLOWLY. A VERY SLOW FALL WILL 
  WILL CONTINUE THE NEXT FEW DAYS.
* IMPACT...AT 467 FEET...FLOODING OF SOME BOAT HOUSES AND DOCKS 
  AROUND THE LAKE OCCURS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at May 18, 3:33 PM CDT, 53 minutes earlier.

Area forecast discussion, May 18, 3:33 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 PM CDT SAT MAY 18 2013

.DISCUSSION...

CLOUDS SLOW TO CLEAR THIS MORNING HAS KEPT THE AIRMASS FROM
TOTALLY DEVELOPING THIS AFTERNOON. YOUR TYPICALLY CALM BEHIND THE
MCS.

THE TRICKY PART TO THE FORECAST WILL BE THE BOUNDARY AND CAN WE
GET THE REDEVELOPMENT BEFORE THE RIDGE BUILDS IN. RIGHT NOW THE
RIDGE AXIS IS SITTING IN LOUISIANA AND SOUTHCENTRAL ARKANSAS.
WATCHING THE MOISTURE VIA IR SLIDING AROUND THE APEX. EXPECTED THE
MOISTURE TO BEGIN ITS SOUTHEAST SLIDE THROUGH NORTHERN MISSISSIPPI
OVER THE NEXT FEW HOURS. IF THIS DOES PAN OUT LIKE THE
SREF...NAM...GFS THEN WE ARE LOOKING AT ANOTHER MCS LATE TONIGHT
AND TOMORROW MORNING.

ALWAYS A TOUGH CALL WITH MCS AND DEVELOPMENT IN A NORTHWEST
FLOW...BUT IF IT DOES DEVELOP THEN WE WOULD LIKELY SEE ADDITIONAL
FLOODING IN THE NORTHEAST ONCE AGAIN. WORST SCENARIO WOULD BE IF
WE WIND UP GETTING ADDITIONAL DEVELOPMENT AHEAD OF THE MCS AND
THEN THE MCS MOVES THROUGH LIKE LAST NIGHT.

CONTINUED HIGHER POPS ACROSS THE NORTHEAST TOMORROW AS THE RIDGE
SLOWLY BUILDS IN...BUT INCREASED TEMPERATURES ACROSS THE
SOUTHWEST. BY MONDAY THE RIDGE SHOULD BE IN PLACE AND TEMPERATURES
WARM UP IN THE UPPER 80S AND EVEN SOME LOW 90S. BEYOND MONDAY DID
NOT MAKE ANY CHANGES AS FORECAST LOOKS ON TRACK.

16

&&

.AVIATION...
18Z TAF DISCUSSION.

ALTHOUGH THE ENTIRE REGION IS VERY UNSTABLE WITH CAPES NEAR OR ABOVE
2000 J/KG AND PW VALUES OF OVER 1.5 INCHES.  THIS WILL RESULT IN
NUMEROUS SHOWERS AND THUNDERSTORMS.  HOWEVER OF EVEN MORE CONCERN IS
SFC BOUNDARY FROM KJFX-KBHM-KMGM...UPPER LEVEL TROUGH JUST TO THE
NORTHEAST OF STATE...AND RIDGE TO THE WEST. AS A RESULT...EXPECT
WIDESPREAD MVFR CIGS THROUGH SUNSET DUE TO CUMULUS
INITIATION/PRECIP. IN ADDITION...BOUNDARY AND ONE MORE SHORT WAVE
OVERNIGHT WILL AID IN ANOTHER ROUND OF CONVECTION ESPECIALLY FOR THE
NORTHEAST SECTIONS OF STATE.  REGARDLESS OF CONVECTION...EXPECT
WIDESPREAD IFR CIGS/VSBYS DUE TO VERY MOIST CONDITIONS AND STRATUS
FORMATION...WHICH WILL LIKELY PERSIST THROUGH 15Z. AFTER 18Z...UPPER
RIDGE WILL MOVE OVER THE STATE WHICH WILL DIMINISH PRECIP CHANCES
DURING SUNDAY AFTERNOON.  STEFKOVICH

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     65  83  66  90  67 /  70  60  20  10  10
ANNISTON    65  83  65  89  67 /  70  70  30  10  10
BIRMINGHAM  66  85  66  89  67 /  50  30  10  10  10
TUSCALOOSA  67  87  66  89  66 /  20  10  10  10  10
CALERA      66  85  66  89  67 /  30  20  10  10  10
AUBURN      64  84  65  88  68 /  40  50  30  10  10
MONTGOMERY  66  87  66  91  67 /  20  20  10  10  10
TROY        65  87  66  91  66 /  20  20  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING
COUNTIES: BLOUNT...BULLOCK...CALHOUN...CHAMBERS...CHEROKEE...
CLAY...CLEBURNE...COOSA...ELMORE...ETOWAH...JEFFERSON...LEE...
MACON...MONTGOMERY...RANDOLPH...RUSSELL...SHELBY...ST. CLAIR...
TALLADEGA...TALLAPOOSA.

&&
Hazardous weather outlook, May 18, 3:06 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT SAT MAY 18 2013

ALZ011>015-017>050-191200-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
306 PM CDT SAT MAY 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS...SOME CONTAINING VERY HEAVY RAINFALL...
WILL REDEVELOP THIS AFTERNOON AND CONTINUE INTO THE OVERNIGHT
HOURS...ESPECIALLY NEAR AND EAST OF INTERSTATE 65. THIS COULD LEAD
TO LOCALIZED FLASH FLOODING...ESPECIALLY IN THOSE AREAS THAT
RECEIVED HEAVY RAINFALL EARLY SATURDAY.

ADDITIONALLY...RIVER FLOODING IS OCCURRING ALONG THE TALLAPOOSA
RIVER BASIN AND UPPER CAHABA RIVER BASIN. PLEASE REFER TO RIVER
FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ONGOING SHOWERS AND THUNDERSTORMS INTO SUNDAY AFTERNOON COULD POSE A
RISK OF CONTINUED FLASH FLOODING GENERALLY NEAR AND EAST OF
INTERSTATE 65.

RIVER FLOODING WILL CONTINUE ALONG THE TALLAPOOSA RIVER BASIN AND
UPPER CAHABA RIVER BASIN THROUGH AT LEAST SUNDAY AND POSSIBLY
INTO MONDAY MORNING. PLEASE REFER TO RIVER FLOOD WARNINGS AND
STATEMENTS FOR THE LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY THIS AFTERNOON AND TONIGHT TO MONITOR FOR FLOODING.

In the hours before

Special weather statement, May 18, 10:53 AM CDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1053 AM CDT SAT MAY 18 2013

ALZ019-021-181700-
CALHOUN AL-CLEBURNE AL-
1053 AM CDT SAT MAY 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLEBURNE AND SOUTHERN
CALHOUN COUNTIES UNTIL NOON CDT...

AT 1053 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ANNISTON...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HEFLIN...
  EDWARDSVILLE...
  FRUITHURST...
  ABERNATHY...
  MUSCADINE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3349 8530 3349 8531 3360 8585 3377 8584
      3377 8535
TIME...MOT...LOC 1553Z 277DEG 14KT 3367 8575
Local storm report, May 18, 1:52 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     FLOOD            ANNISTON                33.66N 85.81W
05/18/2013                   CALHOUN            AL   PUBLIC

            6 TO 10 INCHES OF WATER SURROUNDING LEATHERWOOD BAPTIST
            CHURCH IN ANNISTON.

&&

16

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:01 PM CDTSpecial Weather StatementBMXTallapoosa44 min
May 17, 7:09 PM CDTSpecial Weather StatementBMXBibb, Chilton51 min
May 17, 7:26 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton49 min
May 17, 7:34 PM CDTSpecial Weather StatementBMXPerry41 min
May 17, 8:08 PM CDTSpecial Weather StatementBMXShelby52 min
May 17, 8:19 PM CDTSpecial Weather StatementBMXDallas41 min
May 17, 8:36 PM CDTSevere Thunderstorm WarningBMXDallas, Perry54 min
May 17, 8:44 PM CDTSpecial Weather StatementBMXShelby46 min
May 17, 9:09 PM CDTSpecial Weather StatementBMXShelby36 min
May 17, 9:18 PM CDTSpecial Weather StatementBMXPerry42 min
May 17, 9:29 PM CDTSpecial Weather StatementBMXCoosa46 min
May 17, 10:24 PM CDTSpecial Weather StatementBMXDallas51 min
May 18, 12:17 AM CDTSpecial Weather StatementBMXChambers43 min
May 18, 1:11 AM CDTSpecial Weather StatementBMXPickens49 min
May 18, 1:39 AM CDTAreal Flood AdvisoryBMXBlount, Jefferson, St. Clair3 hr
May 18, 2:04 AM CDTSpecial Weather StatementBMXLamar26 min
May 18, 2:30 AM CDTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Randolph, Talladega3 hr
May 18, 3:15 AM CDTFlash Flood WarningBMXCalhoun, Clay, Cleburne, Randolph, Talladega3 hr
May 18, 3:29 AM CDTFlash Flood WarningBMXJefferson, St. Clair3 hr
May 18, 4:49 AM CDTFlash Flood Warning EmergencyBMXClay6 hr
May 18, 5:56 AM CDTFlash Flood Warning EmergencyBMXCalhoun, Talladega3 hr
May 18, 7:58 AM CDTSpecial Weather StatementBMXAutauga47 min
May 18, 8:03 AM CDTSpecial Weather StatementBMXChambers, Lee, Tallapoosa57 min
May 18, 8:07 AM CDTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa26 hr
May 18, 8:36 AM CDTSpecial Weather StatementBMXElmore39 min
May 18, 8:56 AM CDTFlash Flood WarningBMXClay, Cleburne, Randolph3 hr
May 18, 9:16 AM CDTAreal Flood WarningBMXCalhoun, Talladega4 hr
May 18, 9:52 AM CDTAreal Flood AdvisoryBMXBullock, Chambers, Coosa, Lee, Macon, Russell and 1 more3 hr
May 18, 10:53 AM CDTSpecial Weather StatementBMXCleburne67 min
May 18, 10:57 AM CDTFlash Flood WatchBMXBlount, Bullock, Calhoun, Chambers, Cherokee, Clay and 14 more32 hr
May 18, 2:26 PM CDTRiver Flood WarningBMXBibb, Jefferson, Shelby18 hr
May 18, 6:37 PM CDTSpecial Weather StatementBMXDallas53 min

Nearby

River Flood Warnings in Alabama, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.